News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Menstrual cycle and the morning after pill


 Nichole03 - Thu Apr 30, 2009 3:28 pm

I took the moring after pill the 17th or 18th of April. Since then I have experienced diarehha, and now constipation. When I now try to use the restroom I have difficulty. I have been having a light brown discharge for a few days. I know that the pill is connected to some ectopic pregnancies, and I have this little pain in the left side of my hip it gets more notticable day after day...the cervix maybe? its inside(the pain)....I was wondering if the morning after pill can affect my menstural cycle? making is come earlier? brown discharge? My periods are usually irregular anyway coming a few days even a week befor or after it is "schedhuled". I am supposed to have my next period sometime around the 9th of may. I will take a pregnancy test, soon just to see....please help.
 Debbie Miller, RN - Wed May 13, 2009 11:59 pm

User avatar Hello,
Plan B can definitely affect your periods. It is strong hormonal medicine and some women notice the effects for a few months. Brown discharge simply means older blood and is nothing to worry about. The pain may be just some cramping, also related to hormones. Of course the pregnancy test will reassure you but this method is pretty reliable when taken soon after having sex.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here